Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 612392, 16 pages
http://dx.doi.org/10.1155/2009/612392
Research Article

Homomorphisms and Derivations in -Ternary Algebras

1Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil 56199-11367, Iran
2Department of Mathematics, Hanyang University, Seoul 133-791, South Korea
3Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea

Received 20 November 2008; Revised 31 January 2009; Accepted 28 February 2009

Academic Editor: John Rassias

Copyright © 2009 Abbas Najati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960. View at Zentralblatt MATH · View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Th. M. Rassias and P. Šemrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S.-M. Jung, “On the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221–226, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, 34, Birkhäuser, Boston, Mass, USA, 1998. View at Zentralblatt MATH · View at MathSciNet
  11. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Găvruţa, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Mathematics Series, pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  15. B. Bouikhalene and E. Elqorachi, “Ulam-Găvruta-Rassias stability of the Pexider functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 27–39, 2007. View at Google Scholar · View at MathSciNet
  16. P. Nakmahachalasint, “On the generalized Ulam-Găvruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Nakmahachalasint, “Hyers-Ulam-Rassias and Ulam-Găvruta-Rassias stabilities of an additive functional equation in several variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 13437, 6 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Baak and M. S. Moslehian, “On the stability of J-homomorphisms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K.-W. Jun, H.-M. Kim, and J. M. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139–1153, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H.-M. Kim, K.-W. Jun, and J. M. Rassias, “Extended stability problem for alternative Cauchy-Jensen mappings,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 120, 17 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Najati, “Hyers-Ulam stability of an n-Apollonius type quadratic mapping,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 14, no. 4, pp. 755–774, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Najati, “Stability of homomorphisms on JB-triples associated to a Cauchy-Jensen type functional equation,” Journal of Mathematical Inequalities, vol. 1, no. 1, pp. 83–103, 2007. View at Google Scholar · View at MathSciNet
  23. A. Najati and A. Ranjbari, “On homomorphisms between C-ternary algebras,” Journal of Mathematical Inequalities, vol. 1, no. 3, pp. 387–407, 2007. View at Google Scholar · View at MathSciNet
  24. A. Najati, “On the stability of a quartic functional equation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 569–574, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Najati and M. B. Moghimi, “Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 399–415, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Najati and C. Park, “Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 763–778, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Najati and C. Park, “The Pexiderized Apollonius-Jensen type additive mapping and isomorphisms between C-algebras,” Journal of Difference Equations and Applications, vol. 14, no. 5, pp. 459–479, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C.-G. Park, “Lie -homomorphisms between Lie C-algebras and Lie -derivations on Lie C-algebras,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 419–434, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. C.-G. Park, “Homomorphisms between Lie JC-algebras and Cauchy-Rassias stability of Lie JC-algebra derivations,” Journal of Lie Theory, vol. 15, no. 2, pp. 393–414, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C.-G. Park, “Homomorphisms between Poisson JC-algebras,” Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79–97, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. C. Park, “Isomorphisms between C-ternary algebras,” Journal of Mathematical Physics, vol. 47, no. 10, Article ID 103512, 12 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. C.-G. Park, “Hyers-Ulam-Rassias stability of a generalized Euler-Lagrange type additive mapping and isomorphisms between C-algebras,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 13, no. 4, pp. 619–632, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. C. Park and A. Najati, “Homomorphisms and derivations in C-algebras,” Abstract and Applied Analysis, vol. 2007, Article ID 80630, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  34. J. M. Rassias, “On a new approximation of approximately linear mappings by linear mappings,” Discussiones Mathematicae, vol. 7, pp. 193–196, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. M. Rassias, “Solution of a Cauchy-Jensen stability Ulam type problem,” Archivum Mathematicum, vol. 37, no. 3, pp. 161–177, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. M. Rassias and H.-M. Kim, “Approximate homomorphisms and derivations between C-ternary algebras,” Journal of Mathematical Physics, vol. 49, no. 6, Article ID 063507, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. J. M. Rassias, “Refined Hyers-Ulam approximation of approximately Jensen type mappings,” Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 89–98, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. H.-M. Kim and J. M. Rassias, “Generalization of Ulam stability problem for Euler-Lagrange quadratic mappings,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 277–296, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. Th. M. Rassias, “The problem of S. M. Ulam for approximately multiplicative mappings,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 352–378, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. Th. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. Th. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  44. F. Skof, “Proprietà locali e approssimazione di operatori,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, no. 1, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. M. Amyari and M. S. Moslehian, “Approximate homomorphisms of ternary semigroups,” Letters in Mathematical Physics, vol. 77, no. 1, pp. 1–9, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. N. Bazunova, A. Borowiec, and R. Kerner, “Universal differential calculus on ternary algebras,” Letters in Mathematical Physics, vol. 67, no. 3, pp. 195–206, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. H. Zettl, “A characterization of ternary rings of operators,” Advances in Mathematics, vol. 48, no. 2, pp. 117–143, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. M. S. Moslehian, “Almost derivations on C-ternary rings,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 14, no. 1, pp. 135–142, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. V. Abramov, R. Kerner, and B. Le Roy, “Hypersymmetry: a 3-graded generalization of supersymmetry,” Journal of Mathematical Physics, vol. 38, no. 3, pp. 1650–1669, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  50. R. Kerner, “Ternary algebraic structures and their applications in physics,” preprint.
  51. L. Vainerman and R. Kerner, “On special classes of n-algebras,” Journal of Mathematical Physics, vol. 37, no. 5, pp. 2553–2565, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet